# SDR ASOA2016060614989

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR INTERNAL SKIN AT CLOSING PLATE AREA.  REMOVED CORROSION OFF PASSENGER DOOR INTERNAL SKIN IAW SRN 51-12-00-001-001-A01.  COMPLIED WITH EC/TC EA 32-2016-105, REV D.
